Semi-preemptive routing on a linear and circular track

Räbiger, Dirk and Schrader, Rainer (2009) Semi-preemptive routing on a linear and circular track.
Published in: Discrete Optimization Vol. 6 (3). pp. 223-230.


The problem of routing a robot (or vehicle) between n stations in the plane in order to transport objects is well studied, even if the stations are specially arranged, e.g. on a linear track or circle. The robot may use either all or none of the stations for reloading. We will generalize these concepts of preemptiveness/nonpreemptiveness and emancipate the robot by letting it choose k le n reload-stations. We will show that the problem on the linear and circular track remains polynomial solvable.

Download: [img] PDF - Preprinted Version
Download (144kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2007-530
Depositing User: Dirk Räbiger
Date Deposited: 15 Mar 2010 00:00
Last Modified: 09 Jan 2012 15:38